Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: O. A. Ladyženskaja and N. N. Ural′ceva
Title: Linear and quasilinear elliptic equations
Additional book information: Translated by Scripta Technica, Math. in Science and Engineering, vol. 46, Academic Press, New York, 1968. xviii+495 pp. $24.00.

Review Information:

Reviewer: N. S. Trudinger
Journal: Bull. Amer. Math. Soc. 75 (1969), 720-722
American Mathematical Society